Alert archive / Missouri / Flash Flood Warnings in 2004

Flash Flood Warning 28, NWS Kansas City, MO

June 12, 2004Clay County, Platte County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 12, 2004, 2:47 AM CDT for Clay County, Platte County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2004, 2:47 AM CDT (07:47 UTC)
Expired
Jun 12, 2004, 8:45 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Clay County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 58 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 7.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2004-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5143 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2004-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5143 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 120750
FFWEAX
MOC047-165-121345-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
247 AM CDT SAT JUN 12 2004

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLAY COUNTY IN WEST CENTRAL MISSOURI
  PLATTE COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 845 AM CDT

* AT 245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
  DOPPLER RADAR ESTIMATES INDICATED THAT UP TO 3 TO 4 INCHES OF RAIN 
  HAS FALLEN ALONG AND SOUTH OF THE INTERSTATE 435 CORRIDOR SINCE 
  MIDNIGHT.

* THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA.
  RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...  
  GLADSTONE...KEARNEY...LIBERTY...MISSOURI CITY...MOSBY AND 
  SMITHVILLE.

AN ADDITIONAL INCH OF RAIN IS POSSIBLE ACROSS THE NORTHLAND BEFORE 
THE STORMS SLOWLY DRIFT SOUTH THIS MORNING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3945 9430 3922 9424 3918 9442 3919 9471
      3935 9483

$$

HUDSON
1 follow-up statement
000 
WGUS73 KEAX 121026
FFSEAX
MOC047-165-121100-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
525 AM CDT SAT JUN 12 2004

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CLAY AND PLATTE
COUNTIES HAS BEEN CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY OR TO THE
NATIONAL WEATHER SERVICE IN PLEASANT HILL.

LAT...LON 3946 9428 3926 9424 3918 9447 3919 9469
      3932 9488 3949 9500 3945 9461

$$

CUTTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 10:16 PM CDT, 4 hours 31 minutes earlier.

Area forecast discussion, Jun 11, 10:16 PM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1016 PM CDT FRI JUN 11 2004

.DISCUSSION...

MADE AN UPDATE TO THE GOING FORECAST FOR TONIGHT. CURRENTLY
CONVECTION HAS FIRED ALONG THE LEADING EDGE OF A COLD FRONT
STRETCHING FROM CENTRAL IOWA SOUTHEAST THROUGH THE NORTHWEST CORNER
OF MISSOURI INTO EAST KANSAS. THE MOST ACTIVE SECTION OF THIS LINE
IS IN CENTRAL IOWA WERE THE BEST UPPER LEVEL DYNAMICS ARE MAKING
GOOD USE OF THE 3000+ J/KG OF CAPE. FARTHER SOUTH IN EAST CENTRAL
KANSAS...THE STORMS THAT ARE FIRING NEAR TOPEKA ARE ALSO FEEDING ON
THE ABUNDANT SURFACE ENERGY...BUT THERE IS LITTLE TO NO UPPER LEVEL
SUPPORT. THESE STORMS LOOK TO BE FIRING ON WEAK SURFACE CONVERGENCE
BOUNDARIES AND ARE MOVING NORTHEAST...PARALLEL TO THE BOUNDARIES
THEY ARE FIRING ON. EXPECTATIONS ARE THAT THESE STORMS WILL DIE OFF
AS THE DIURNAL HEATING FADES AWAY. ADDITIONALLY...A VORT MAX LIFTING
THROUGH NORTH CENTRAL KANSAS SHOULD BACK THE 850MB WINDS...WHICH
WOULD PUSH STORMS OFF THE SURFACE BOUNDARIES. HOWEVER...WITH SO MANY
SURFACE OUTFLOW BOUNDARIES DUE TO THIS EVENINGS CONVECTION...AND THE
AVAILABLE SURFACE ENERGY...ISOLATED SEVERE WILL CONTINUE TO BE
POSSIBLE OVERNIGHT WITH ANY OF THESE STORMS. I HAVE UPPED THE
POPS FOR AREAS ALONG AND NORTH OF MISSOURI HIGHWAY 36...AND PUSHED
POPS INTO THE HIGH CHANCE CATEGORY FOR FOR NORTHEAST KANSAS AND WEST
CENTRAL MISSOURI.

CUTTER

&&

.PREVIOUS DISCUSSION...

355 PM FRI...
NOT MUCH HAS CHANGED SINCE 145 PM AFD UPDATE. HAVE TRIMMED
SOUTHEAST EDGE OF CHANCE POPS FOR TONIGHT AND ALSO BROUGHT THEM BACK
NORTHWEST TO COVER NORTHWEST TIP OF MO FOR EARLY EVENING.
DRYLINE/COLD FRONT FROM NORTHEAST KANSAS THROUGH SOUTHWEST OK HAS
JUST ABOUT STALLED WHILE FEATURE CONTINUES TO PUSH SLOWLY EASTWARD
ACROSS EXTREME EASTERN NEBRASKA. MID LEVEL CAP DOING A GOOD JOB
HOLDING BACK CONVECTIVE DEVELOPMENT ALONG BOUNDARY...SO FAR. 700MB
TEMPERATURES AT 12C ARE 1-2C WARMER THAN PROGGED YESTERDAY. 18Z META
CONTINUES PREVIOUS TREND OF EARLIER RUNS IN COOLING 700MB
TEMPERATURES ACROSS NORTHEAST KANSAS AND NORTHWEST MO AROUND 00Z.
THIS IS IN RESPONSE TO FALLING HEIGHTS IN ADVANCE OF SHORTWAVE
EJECTING NORTHEAST OUT OF THE CENTRAL HIGH PLAINS. LOOKS LIKE A
SMALL WINDOW FOR STORMS TO FIRE BETWEEN 22Z-01Z OVER ABOVE REGION.
ALTHOUGH THEY SHOULD BECOME SEVERE QUICKLY THEY WILL HAVE LITTLE TO
SUSTAIN THEIR SEVERITY AFTER SUNSET. ANY CONVECTION WHICH ENTERS
NORTHWEST MO SHOULD WEAKEN AS IT MOVES EAST ACROSS NORTHERN MO THIS
EVENING. HAVE OPTED TO KEEP CHANCE POPS GOING FOR LATE THIS EVENING
AS FAR SOUTH AS KANSAS CITY AS META SUGGESTS CONVECTION MAY REACH
THIS AREA AS IT FALLS APART.

SATURDAY AND SUNDAY LOOK QUITE ACTIVE. BOUNDARY FROM ANY EVENING
STORMS TONIGHT SHOULD LAY OUT ACROSS NORTHERN MO...MAKING IT NO
FURTHER THAN THE MO RIVER. SAME VERY UNSTABLE AIRMASS WILL COVER
REGION TOMORROW PLUS THE ADDED BENEFIT OF SLIGHTLY COOLER MID LEVEL
TEMPERATURES. THIS WILL BE IN RESPONSE TO A MORE WESTERLY MID/UPPER
LEVEL FLOW CARRYING SEVERAL EMBEDDED SHORTWAVES. ETA/GFS/NGM VERY
SIMILAR IN DEVELOPING AN MCS/MCC AND CENTERED OVER THE CWA. WITH
WEAKER CAP SHOULD SEE START OF CONVECTION BY MID AFTERNOON. BEST
ESTIMATE IS FOR NORTHWEST OR WEST CENTRAL MO AS SOUTHERLY LOW LEVEL
JET REFORMS OVER EASTERN KS IN THE AFTERNOON. IN ADDITION TO SEVERE
THUNDERSTORM POTENTIAL...HIGH PRECIPITABLE WATER VALUES SUGGEST GOOD
POTENTIAL FOR VERY HEAVY RAINFALL SATURDAY NIGHT. LOW FLASH FLOOD
GUIDANCE VALUES FOR A NUMBER OF COUNTIES MAY WARRANT A FLOOD WATCH
IN LATER FORECASTS. MAX TEMPERATURES FOR SATURDAY SIMILAR TO TODAY
BUT SUNDAY COULD BE A BUST DEPENDING UPON ANY NOCTURNAL MCS LEAVING
BEHIND A LARGE RAIN COOLED AREA PLUS RESIDUAL CLOUD COVER.

MJ

EARLY PART OF THE EXTENDED PERIOD WILL BE ON THE TAIL-END OF AN
ACTIVE WEATHER WEEKEND. LAST IN A SERIES OF SHORTWAVES WILL MOVE
FROM THE CENTRAL PLAINS INTO THE GREAT LAKES...DRAGGING ATTENDANT
COLD FRONT WITH IT.  ETA/GFS/EC ALL INDICATE THREAT OF STORMS WILL
LINGER INTO MONDAY NIGHT...WITH MUCH NEEDED BREAK IN STORMS AND
HEAVY RAIN EXPECTED IN THE TUESDAY AND WEDNESDAY TIMEFRAME.
OPERATIONAL GFS HAS SHOWN LITTLE RUN-TO-RUN CONSISTENCY OVER THE
PAST WEEK. GFS ENSEMBLES HAVE BEEN CLUSTERING TOWARD ECMWF
SOLUTION...SO WILL USE A BLEND OF GFS ENSEMBLE MEAN AND ECMWF AS
BASIS FOR FORECAST BEYOND MONDAY. WEAK UPPER LEVEL RIDGING WILL
BUILD OVER CENTRAL/SOUTHERN PLAINS TUESDAY AND WEDNESDAY...WITH
COOLER AND DRIER CANADIAN AIRMASS SETTLING OVER OHIO VALLEY.
ANOTHER TROUGH BEGINS ADVANCING ACROSS THE WESTERN CONUS
THURSDAY...SETTING THE STAGE FOR ANOTHER ROUND OF STORMS LATE IN THE
WEEK.  HAVE OPTED TO KEEP POPS IN SLIGHT CHANCE CATEGORY FOR TIME
PERIOD UNTIL BETTER TIMING OF LONG AND SHORT WAVE FEATURES CAN BE
ESTABLISHED.  TEMPERATURES WILL BE AT OR SLIGHTLY LESS THAN NORMAL
FOR THE EARLY PART OF THE WEEK...THEN WILL REBOUND BY LATE NEXT WEEK.

SF

145 PM FRI...
HAVE REMOVED ANY MENTION OF CONVECTION FOR THIS AFTERNOON EXCEPT FOR
NORTHWEST CORNER OF MO. AIRMASS CAPPED AS ALLUDED TO IN 1000 AM
DISCUSSION AND 18Z SGF RAOB SUPPORTS THIS. CAP LOOKING PRETTY
STRONG. MAY SEE SOME SPRINKLES OVER FAR SOUTHEAST COUNTIES THIS
AFTERNOON FROM SOME WEEPY ACCAS COMING IN FROM SOUTHWEST MO. ALSO
LOWERED HIGH TEMPERATURES FOR ALL BUT NORTHWEST 1/4 OF MO DUE TO
EXTENSIVE LOW CLOUDINESS. CLOUDS ARE MIXING OUT SLOWLY FROM THE WEST
BUT NOT ENOUGH TIME TO REACH EASTERN PORTION OF CWA. HAVING MY
DOUBTS CONVECTION WILL REACH MUCH PAST A STJ TO IRK LINE TONIGHT.
ONCE SUN SETS THERE WILL BE LITTLE TO DRIVE ANY CONVECTION OVER
NORTHERN MO SOUTHEAST UNLESS THERE IS A DECENT COLD POOL GENERATED
FROM STORMS. FOR THAT TO OCCUR WOULD NEED TO SEE MORE ORGANIZED
STORMS FORM THAN CURRENT THINKING OF SCATTERED ACTIVITY.

MJ

1000 AM FRI...
HAVE REMOVED CHANCE POPS FOR MORNING AND EARLY AFTERNOON SHOWERS AND
THUNDERSTORMS. EARLIER NARROW BAND OF CONVECTION HAS FIZZLED AS IT
MOVED INTO WEST CENTRAL CWA. NOTHING LEFT TO MAINTAIN CONVECTION AND
SATELLITE IMAGERY SHOWS STABLE MID LEVEL WAVES FORMING OVER EASTERN
KS...LIKELY INDICATING MID LEVEL CAP FORMING. SATELLITE LOOP ALSO
SHOWS CONSIDERABLE LOW LEVEL CLOUDS HAVE FORMED OVER MOST OF CWA AND
HAVE GONE WITH MOSTLY CLOUDY WORDING FOR REST OF MORNING. ACCAS ALSO
EVIDENT FROM RED RIVER AREA NORTHEASTWARD INTO EASTERN HALF OF CWA.
WOULD NOT BE SURPRISED IF SPOTTY AFTERNOON CONVECTION DEVELOPS OVER
EASTERN CWA FROM THIS MID LEVEL INSTABILITY. OTHERWISE...ALL EYES
TURN TO THE WEST AND NORTHWEST. FRONTAL BOUNDARY/REMNANTS OF DRYLINE
EXPECTED TO MOVE INTO NORTHWEST CORNER OF CWA AROUND MID AFTERNOON.
ALTHOUGH 12Z RAOBS SHOWED DRIER AIR AT 850MB COVERING NORTHEAST KS
12Z META SHOWED 850MB WILL RETURN NORTHWARD AHEAD OF SURFACE
BOUNDARY TO DESTABILIZE AIRMASS OVER NORTHEAST KS/SOUTHEAST
NEB/SOUTHWEST IA AND NORTHWEST MO MID TO LATE AFTERNOON. QUESTION
FOR INITIATION WILL BE HOW LONG WILL MID LEVEL CAP HOLD. WENT
CONSERVATIVE ROUTE WITH THINKING ANYTIME AFTER 20Z BUT ONE COULD
ARGUE AFTER 00Z WHEN SOME MID LEVEL COOLING MOVES IN FROM THE WEST.
ONCE STORMS FORM ALONG BOUNDARY THEY SHOULD BECOME SEVERE IN FAIRLY
SHORT ORDER WITH CAPES EXCEEDING 3500 J/KG OVER NORTHWEST MO. HAVE
ADDED MENTION OF SEVERE TO LATE AFTERNOON AND EVENING PORTION OF
FORECAST.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.

WFO EAX
Hazardous weather outlook, Jun 11, 3:38 PM CDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
338 PM CDT FRI JUN 11 2004

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-121100-

...ISOLATED SEVERE THUNDERSTORMS PRODUCING DAMAGING WIND GUSTS AND
HAIL POSSIBLE LATE THIS AFTERNOON AND EVENING ACROSS NORTHWEST
MISSOURI...WITH MORE WIDESPREAD SEVERE STORMS EXPECTED SATURDAY INTO
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WARM LAYER OF AIR IN THE MID-LEVELS OF THE ATMOSPHERE IS INHIBITING
THUNDERSTORM DEVELOPMENT THIS AFTERNOON. EXPLOSIVE THUNDERSTORM
DEVELOPMENT IS POSSIBLE IF SURFACE TEMPERATURES WARM SUFFICIENTLY AND
TAP INTO THE EXTREMELY UNSTABLE AIRMASS THE EXISTS OVER THE OUTLOOK
AREA. THE BEST TIME FOR THUNDERSTORM INITIATION WILL BE BETWEEN 5 PM
AND 7 PM IN THE AREA NORTHWEST OF AN ATCHISON KANSAS TO MARYVILLE
LINE. ANY STORM THAT DEVELOPS WILL QUICKLY BECOME SEVERE. LARGE HAIL
AND DAMAGING WINDS WILL BE THE MAIN
THREATS FROM THESE STORMS. THE THREAT OF SEVERE WEATHER WILL DIMINISH
AFTER SUNSET...THOUGH A FEW THUNDERSTORMS MAY LINGER INTO THE LATE
EVENING HOURS. THESE NON-SEVERE STORMS MAY MOVE AS FAR SOUTH AND EAST
AS A KANSAS CITY...TO CHILLICOTHE TO UNIONVILLE LINE...BEFORE
DISSIPATING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE FROM SATURDAY AFTERNOON
INTO EARLY SUNDAY MORNING...AS THE COLD FRONT PUSHES BACK NORTH AS A
WARM FRONT. THE MAIN THREATS EARLY ON WILL BE LARGE HAIL...DAMAGING
WINDS AND POSSIBLY A FEW TORNADOES. VERY HEAVY RAIN ALSO IS
POSSIBLE...ESPECIALLY AS THE STORMS MOVE SOUTH DURING OVERNIGHT HOURS
LATE SATURDAY NIGHT INTO SUNDAY MORNING. THE CHANCE OF SEVERE STORMS
CONTINUES AGAIN SUNDAY AFTERNOON INTO EARLY MONDAY...AS ANOTHER IN A
SERIES OF UPPER LEVEL DISTURBANCES MOVES ACROSS THE REGION. STORMS ON
SUNDAY ARE EXPECTED TO ACTIVATE ALONG NUMEROUS OUTFLOW BOUNDARIES
THAT WILL REMAIN FROM EARLIER STORM ACTIVITY. FLOODING AND FLASH
FLOODING WILL BECOME MORE OF A THREAT...AS THE GROUND WILL BE NEARLY
SATURATED FROM SEVERAL ROUNDS OF HEAVY RAINFALL.  ALONG WITH THE
HEAVY RAINFALL THREAT...LARGE HAIL AND DAMAGING WINDS ALSO WILL BE
POSSIBLE WITH STORMS SUNDAY INTO EARLY MONDAY.  QUIET WEATHER IS
EXPECTED UNTIL LATE NEXT WEEK...WHEN ANOTHER ROUND OF THUNDERSTORMS
IS POSSIBLE WEDNESDAY NIGHT INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS NORTHWEST MISSOURI AND
NORTHEAST KANSAS LATE THIS AFTERNOON AND THIS EVENING. SPOTTER
ACTIVATION LIKELY WILL BE REQUIRED SATURDAY AND AGAIN ON SUNDAY.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE)
HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV.

SF

In the hours before

Local storm report, Jun 11, 8:47 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
847 PM CDT FRI JUN 11 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             5 SE HOPKINS            40.50N 94.75W
06/11/2004  0.75 INCH        NODAWAY            MO   PUBLIC

&&

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 11:29 PM CDTSevere Thunderstorm WarningEAXClinton, DeKalb46 min
Jun 12, 5:34 PM CDTTornado WarningEAXAtchison56 min
Jun 12, 6:12 PM CDTTornado WarningEAXNodaway93 min
Jun 12, 6:52 PM CDTTornado WarningEAXAndrew, Holt, Nodaway38 min

Nearby

Flash Flood Warnings in Missouri, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.